MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR; VASCULAR POLYESTER GRAFT
Model Number M00202175208P0
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Review of the complaint device history records is ongoing, results are pending.(b)(4).The complaint device has been received and will be inspected by our qa supervisor.(b)(4).The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Before axillary anastomosis, the surgeon found that the graft was bent, with a different shape from what he used to see.After cutting the strange part, the surgeon still felt something was wrong.So he replaced the concerned graft with another same model graft.
 
Additional Manufacturer Narrative
(3331/213) a review of the complaint device history records, indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests.These tests include a 100% visual inspection of the graft.(4109/213) the review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.(10/170) a visual inspection of the complaint device was performed by our quality assurance (qa) supervisor.A deformation at one end of the graft was confirmed.This deformation was probably performed during manufacturing steps.(25) the conducted investigation indicated that the issue was probably related to human errors during manufacturing steps.Therefore, a non-conformity report has been initiated in order to investigate the root cause and take appropriate corrective actions if necessary.

Brand Name
HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key7730552
Report Number1640201-2018-00018
Device Sequence Number2542200
Product Code MAL
UDI-Device Identifier00384401018148
UDI-Public00384401018148
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/31/2023
Device Model NumberM00202175208P0
Device Catalogue NumberM00202175208P0
Device Lot Number18B07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2018
Initial Date Received by Manufacturer 07/13/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1